# SDR AALA201810152006

- Difficulty date: October 12, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 77,325 hours, 12,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT5033
- Part serial: 50736
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHTS L396, L397 AND L645 DID NOT ILLUMINATE ON TEST.  REPLACED BATTERY AND CHARGER M738 IAW AMM 33-51-07.  OPS TESTED GOOD IAW AMM 33-51-07 AND CARD 2800.
